# SDR TWAA9902109

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Corroded
- Location: Bs 1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FORMER AT STA 1250, LONGERON 27L TO 27R.  REMOVED CORROSION MECHANICALLY AND SAND BLASTING.  TREATED AND PAINTED PER SPM 6-80-11.  REPAIRED PER SRM 53-03, FIG 2A.  CHECK-C 4-10-98 STL.
